MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 7360001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/13/2026
Type of Reportable Event Death
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the patient was diagnosed with an unspecified infection.It was further reported that the patient eventually expired.However, the cause of death was not reported.
 
Additional Manufacturer Narrative
H11 - b3.The date received by manufacturer has been used for this field.The date of death for this patient was not provided; therefore, the date of death has been updated as 01-jan-1900 to meet the mdr submission requirement.As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50545784
Report Number3006260740-2026-06353
Device Sequence Number10597308
Product Code LJT
UDI-Device Identifier00801741027444
UDI-Public(01)00801741027444(17)250831(10)REHY2867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number7360001
Device Lot NumberREHY2867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown